Posted by: Cate | 2008/09/07

Arthritis - still in pain despite meds

Hi CyberDoc

Recently my father went through a tough time with excrutiating pain in his joints and muscles - shoulders, wrists and knees - and was hospitalised for tests. The doctor found that he has arthritis. My father was put on medication (and he is still finishing some of them). These are the meds he was put on:
1. S4 Pulmison (20mg) - he has finished this course.
2. Lansoloc (300mg)
3. Slow K (600 mg)
4. Synap Forte
But now what' s happening is that he finds himself in a lot of pain every morning when he gets up until about 10am. He takes Synap Forte which relieves the pain, but he is worried because the pain for those few hours every morning is really bad.

What is your opinion on what' s happening? Must he just keep taking the Synap Forte to relieve pain? Do you think that a change in diet could help?

Thank you so much for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cate

Thank you for visiting

I recommend that your father consults a rheumatologist, in order to make a correct diagnosis, as there are different types of arthritis and the treatment will differ. This might make a big impact on his symptoms.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.